# SDR DALA2015040802670

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Frame 52-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON COVER SHEET IN AFT CARGO COMPARTMENT FROM FRAME 52A TO FRAME 56 BETWEEN STR 39R TO STR 41R. L=1.000"; W=0.500"; D=0.002".  MEASURES APPROXIMATELY, SSI 534107.  REPLACED COVER SHEET AND FASTENERS IN AFT CARGO COMPARTMENT FROM FRAME 52A TO FRAME 56 BETWEEN STR 39 R TO STR 41R MEASURE AFTER REWORK ARE L=1.548", W=0.913", D=0.056" IAW SRM A320 51-72-11 AND DWG D534-75500.
